# SDR SWAA2024071691377

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING 2024-345719<[01] REPLACED SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING IAW B737-700 SRM 51-40-02-0G-2 ;SRM 51-10-02-0G-0 PARAGRAPH 9 CHECK CLARENCE BETWEEN SKIN FLEX AND SKIN TAB IS OK IAW CMM 57-43-01 PAGE 708 FIGURE 702 .TOOL USED DIGITAL CALIPER P/N:500-196-30 S/N:A22348307 DUE DATE:23-AUG-24.;[02] REPLACED SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING IAW B737-700 SRM 51-40-02-0G-2 ;SRM 51-10-02-0G-0 PARAGRAPH 9 CHECK CLARENCE BETWEEN SKIN FLEX AND SKIN TAB IS OK IAW CMM 57-43-01 PAGE 708 FIGURE 702 .TOOL USED DIGITAL CALIPER P/N:500-196-30 S/N:A22348307 DUE DATE:23-AUG-24.
